A Constraint Satisfaction Algorithm Using Solution Trees and…
Emerging
1
Citations0
Refs1992
Year
Search Works
Work Details
- OpenAlex ID W162177841
- Type Article
- Language EN
- Published 13 Jul 1992
- Pages 295–304
- Added 24 Jun 2016
- Updated 06 Nov 2025
External Links
MENU
0
A Constraint Satisfaction Algorithm Using Solution Trees and its Complexity
Article 1992 EN
1
Citations
0
References
2
Authors
0.00
FWCI
Topics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | LI Jian-hong | — | — |
| 2 | Seiichi Nishihara | — | — |
Related Works
10Data: OpenAlex